# SDR GTIA010202

- Difficulty date: April 17, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: DALLQ
- Make and model: Doug DC-9-83
- Aircraft serial: 53014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FLOOR TRACK LIGHT BULBS AT ROW 13 AND 29 DO NOT LIGHT.  REPLACED LIGHT PIGTAIL AT ROW 13 AND 29 IAW MD-80 MM 33-53-01.  SYSTEM OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  (M)
